Hello Princess and Welcome to HealingWell and the A & P forum.
I am so sorry your having tough issues. Dizziness and being light headed are withdrawal symptoms of Zoloft. It can also cause numbness in your extremities, headaches, muscle cramps, mood swings that could last up to a couple of months. Its better to wean yourself off rather than quit cold turkey. Also you should include your Physician in the withdrawal. Please remember I am not a professional.
I agree with you, talk to your Physician about a med that is not an SSRI/SSNI as they are notorious for causing withdrawal. Some people have nasty sx and others get off easier.
I certainly understand how you feel with trying to take care of your children at home. I am glad you have such a supportive hubby.
Just a request: using ALL CAPITAL LETTERS in posts is considered yelling and rude, plus it is difficult to read.
Keep posting to us and you will find many warm and caring members that will be here to support you.
Kitt, Moderator: Anxiety, Panic & Depression https://www.healingwell.com/donate *~* Not a mental health professional of any kindIt is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~